Anyone else found that prostap has stopped working after a while? What does it mean?

Hi, some of my symptoms have been under control for a while by using prostap. The horrible cramping pains had gone but after 3 years-ish they have come back. At my last lap there wasn't much to be seen in comparison to my earlier ones, does this mean it's growing back?

Just wondering if it has happened to anyone else?

Thanks xx

1 Reply

  • Hi Egg

    Are you still having the prostap injections and now getting the pain or have you had a break from prostap and the pain is back without any hormone treatment? I found the injections a real lifesaver and they helped me remain painfree.

    I have been on the injections since February last year and am still finding I benefit from them. I daren't consider not having them to be honest.I understand the prostap prevents the hormones from growing and therefore reduces them from being a nuisance and causing pain & bleeding etc. If you have had a break from prostap then the pain you are now experiencing could be as a result of the hormone activity starting to reactivate.

    Have you been given any alternative treatment options?

    Take care

    Caroline, x

You may also like...